Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 27, 2015, 7:01 PM EDT for Cumberland County, New Jersey. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 7:01 PM EDT (23:01 UTC)
- Expired
- Jun 27, 2015, 7:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
587
WWUS81 KPHI 272301
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT SAT JUN 27 2015
NJZ016>018-021-022-272330-
ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
701 PM EDT SAT JUN 27 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN SALEM...SOUTHEASTERN GLOUCESTER
AND NORTHEASTERN CUMBERLAND COUNTIES...
AT 700 PM EDT...A STRONG THUNDERSTORM WAS OVER LAUREL LAKE...OR NEAR
MILLVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM...WHICH MAY BRING
DOWN SMALL LIMBS AND BRANCHES.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...CUMBERLAND...HAMMONTON...BUENA...LAUREL
LAKE...WEYMOUTH...NEWFIELD...MALAGA...BRICKSBORO...MAURICETOWN...
SOUTH VINELAND...PORT ELIZABETH...MIZPAH...ELWOOD-MAGNOLIA...
WILLIAMSTOWN...FOLSOM AND COLLINGS LAKES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3955 7468 3928 7497 3928 7500 3929 7501
3928 7501 3929 7503 3930 7504 3931 7507
3930 7508 3933 7514 3968 7502
TIME...MOT...LOC 2300Z 205DEG 23KT 3936 7500
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:55 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 27, 3:55 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT SAT JUN 27 2015
.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY WILL REDEVELOP OVER OUR REGION
TONIGHT AND MOVE INTO NEW ENGLAND ON SUNDAY. HIGH PRESSURE WILL
BRIEFLY MOVE INTO THE AREA FOR MONDAY. A COLD FRONT WILL SETTLE
ACROSS OUR REGION LATER TUESDAY AND WEDNESDAY...BEFORE STALLING
TO OUR SOUTH ON THURSDAY. THIS FRONT MAY BEGIN TO LIFT NORTHWARD
ACROSS OUR AREA ON FRIDAY AND SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
PLENTY TO KEEP TRACK OF IN THE NEAR TERM. LOW PRESSURE WILL MOVE
ACROSS OHIO/PA TONIGHT AND CAUSE A WARM FRONT TO LIFT NORTHWARD
OVER OUR AREA. A SECOND LOW WILL FORM NEAR THE POTOMAC AND LIFT
OVER THE DEL VALLEY OVERNIGHT. RAIN AND SCT TSTMS EXPECTED. THE
BEST CHC FOR TSTMS WILL BE ACROSS THE SRN AREAS. QPF WILL RANGE
FROM 2 TO 3 INCHES OVER THE WRN AREAS (BERKS,CHESTER AND LEHIGH
VALLEY) TO 1 TO 2 INCHES OVER SRN DELAWARE AND ERN NJ.
FLOOD WATCH...WE WILL MAINTAIN AS IS. THERE COULD BE SOME HIGHER
TOTALS ACROSS THE SRN POCONOS AND NRN NJ...BUT IT APPEARS THE THE
HIGHEST TOTALS WILL BE JUST SOUTH OF THAT ACROSS THE LEHIGH VALLEY.
A SECOND LOW WILL DEVELOP SOUTH OF THE AREA THIS EVENING THEN TRACK
ACROSS THE DEL VALLEY TONIGHT. IT WILL TEND TO KEEP THE STEADY RAINS
N/W WITH MORE SHOWERY PRECIP S/E.
TORNADO WATCH...IN EFFECT ACROSS MUCH OF THE MD ERN SHORE AND THE
SRN 2/3RD OF DELAWARE THRU 800 PM. CONVECTION WILL DEVELOP/MOVE
ACROSS THESE AREAS AND THERE IS GOOD LOW LEVEL SHEAR ON THIS SIDE OF
THE FRONT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE STRONG LOW WILL BE ACROSS NRN NJ SUNDAY MORNING. THE PRESSURE
GRADIENT WILL FAVOR A DRYING WRLY FLOW ACROSS THE AREA...SO THE
STEADY PRECIP ACROSS THE NORTH EARLY WILL LIFT OUT...LEAVING OUR
AREA IN AN IMPROVING PATTERN. A COUPLE SCT SHOWERS POSSIBLE
EARLY...THEN POPS DECREASE THROUGH THE DAY. SKIES WILL BECOME
SUNNY FROM S TO N AS THE DAY PROGRESSES. HIGH TEMPERATURES WILL
RISE INTO THE LOW 80S ACROSS THE SRN AREAS...WHERE WE HAVE THE
GREATEST DURATION OF SUNSHINE. ACROSS THE NRN AREAS TEMPS WILL TOP
OUT IN THE MID/UPPER 70S. WINDS...MOSTLY WRLY AND BECOME GUSTY (20
TO 25 MPH) DURING THE AFTERNOON.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
OVERVIEW...
AMPLIFIED MID-LEVEL PATTERN DURING THE D+3 THRU D+7 PERIOD FEATURES
A RIDGE ALONG THE WEST COAST OF NOAM AND A TROUGH OVER THE GRT LKS.
STRONG HIGH LATITUDE BLOCKING BY JUNE STANDARDS IS ALSO PRESENT...
AND THIS IS REFLECTED IN THE -NAO/+PNA PATTERN...THAT IS EXPECTED TO
PERSIST AT LEAST INTO THE 4TH OF JULY WEEKEND. THE MAIN UNCERTAINTY
IN THE FORECAST IS WITH REGARD TO THE AMPLITUDE AND TIMING OF S/WV
ENERGY TRAVERSING THE WEST COAST RIDGE...AS THE GRT LAKES TROUGH
TAKES ON AN INCREASINGLY NEGATIVE TILT BY MID-WEEK. OVERALL...A
CYCLONIC FLOW ALOFT AND BLW AVG HEIGHTS WILL LEAD TO UNSETTLED
WEATHER THRU THE PERIOD WITH TEMPS GENERALLY AOB SEASONAL NORMS.
DETAILS...
SUN NIGHT AND MON...LOW LEVEL MOISTURE ASSOCIATED WITH COMMA HEAD
WILL GRADUALLY DECREASE AS LOW PRES DEPARTS AND FLOW BECOMES WEST.
A -SHRA IS POSSIBLE EARLY SUN NIGHT OVER THE POCONOS. INCREASING
SUNSHINE EXPECTED ON MON...AS S/WV RIDGING AND THE LEFT ENTRANCE
REGION OF THE JET MOVE IN ALOFT...SUPPORTING A WEAK RIDGE OF HIGH
PRES AT THE SURFACE. MAX TEMPS WILL AVERAGE AROUND 5 DEGREES BELOW
AVG...WITH MUCH MORE COMFORTABLE HUMIDITY LEVELS.
TUE...LOW PRES MOVING THRU THE GRT LKS WILL LEAD TO A WARM FROPA...
BUT ONSHORE FLOW MAY INHIBIT THIS...AND THE FRONT COULD STALL FOR A
TIME ACROSS THE REGION. LOW AND MID-LEVEL MOIST WILL INCREASE AS A
S/WV APPROACHES THE REGION...WITH CONSIDERABLE CLOUDINESS EXPECTED.
ATTM...BEST CHANCE OF PRECIP IS NORTHWEST OF THE I-95 CORRIDOR...
WHERE DEEPER MOISTURE AND LIFT COINCIDE. THERE IS THE POTENTIAL FOR
CONVECTION...WHICH WILL BE DEPENDANT ON THE LOCATION OF THE WARM
FRONT AND AMOUNT OF INSOLATION. ALTHOUGH CAPE AND SHEAR ARE BOTH
UNCERTAIN...MODEL SOLUTIONS INDICATE A CONSIDERABLE AMOUNT OF LOW-
LEVEL HELICITY INVOF THE BOUNDARY...SO THIS WILL BEAR WATCHING.
WED...LOW PRES MOVES THRU THE ST. LAWRENCE VALLEY...AS A BONAFIED
COLD FRONT APPROACHES FROM THE WEST. THIS IS WHERE MODEL SOLUTIONS
BEGIN TO DIVERGE WITH RESPECT TO TIMING OF THE COLD FROPA...WHICH
WILL DETERMINE CONVECTIVE POTENTIAL. ATTM...MODELS HAVE THE FRONT
TO THE I-95 CORRIDOR BY 18Z...WHICH PLACES THE EMPHASIS FOR
CONVECTION ALONG AND EAST OF HERE. THE FRONT WILL ALSO SLOW
DOWN...WHICH COULD PROLONG CONVECTIVE CHANCES INTO WED NIGHT OVER
DELMARVA. MAX TEMPS ARE EXPECTED TO BE AOA SEASONAL LEVELS.
THU...HIGH PRES BRIEFLY MOVES IN...BUT STALLED FRONT NEAR DELMARVA
COULD LEAD TO CONSIDERABLE CLOUDINESS AND EVEN SOME -SHRA OVER THIS
AREA. TO THE NORTH...ENOUGH DRY AIR SHOULD FILTER IN FOR AT LEAST
PARTIAL SUNSHINE.
FRI AND SAT...CONSIDERABLE SPATIAL AND TEMPORAL MODEL SPREAD EXISTS
IN HANDLING S/WV ENERGY TRAVERSING GRT LKS TROUGH. SOLUTIONS VARY...
FROM THE FLATTER UKMET TO THE MORE AMPLIFIED ECMWF. THE LATTER WOULD
LEAD TO ANOTHER STORM SYSTEM MOVING THRU THE GRT LKS W/REDEVELOPMENT
OVER THE MID-ATLANTIC...AND THE POTENTIAL FOR MORE HEAVY RAINFALL.
THIS WILL HAVE TO BE MONITORED...GIVEN RAINFALL OCCURING THIS
WEEKEND...THUS ANTICIPATED WET ANTEDENT CONDITIONS.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.
THE LOWER CONDITIONS ACROSS THE DEL VALLEY AND EAST TOOK LONGER
TO DEVELOP THAN EXPECTED EARLIER...BUT WE HAVE CONTINUED WITH THE
OVERALL TREND IN THE EARLIER TAFS OF A DECENT PERIOD OF IFR
CONDITIONS AND HEAVY RAINS OVERNIGHT. A WARM FRONT AND LOW
PRESSURE MOVING ACROSS THE AREA WILL CONTINUE TO CREATE
SHOWERS/TSTMS SOUTH AND STEADY RAINS AND LOW CIGS N/W. THE TREND
TOWARD IMPROVING CONDITIONS WILL BEGIN AROUND DAWN SUNDAY SOUTH
AND SPREAD NORTHWARD. WINDS TONIGHT MOSTLY ERLY/SERLY THEN
SWITCHING TO WRLY LATE TONIGHT.
OUTLOOK...
SUN NIGHT AND MON...VFR CONDITIONS EXPECTED.
TUE THRU WED...MVFR POSSIBLE IN SHRA/TSRA...PARTICULARLY I-95
CORRDIDOR TERMINALS AND POINTS NORTHWEST.
THU...VFR CONDITIONS. MVFR POSSIBLE IN SHRA/TSRA...ESPECIALLY
SOUTH NJ AND DELMARVA TERMINALS. LOW CONFIDENCE.
&&
.MARINE...
WE WILL CONTINUE WITH THE SCA FLAG FOR THE OCEAN WATERS INTO
SUNDAY. WE HAVE EXTENDED THE SCA FLAG FOR DEL BAY BEYOND THE
PREVIOUS (11PM TONIGHT)...INTO PRE-DAWN HOURS OF SUNDAY. THE
DEVELOPING LOW LOOKS A BIT SLOWER AND THE SE FLOW MAY CONTINUE UP
THE BAY A LITTLE LONGER THAN PREVIOUSLY EXPECTED. RAIN WITH A CHC
OF THUNDER OVERNIGHT. SMW'S FOR GUSTY WINDS POSSIBLE OVERNIGHT FOR
THE SRN COASTAL WATERS DUE TO TSTMS NEARBY.
OUTLOOK...
SUN NIGHT...SCA NOW IN EFFECT THRU 21Z SUN MAY NEED TO BE EXTENDED
INTO SUNDAY NIGHT FOR RESIDUAL 5 FOOT SEAS.
MONDAY...WINDS AND SEAS ARE ANTICIPATED TO BE BLW SCA THRESHOLDS.
TUESDAY...INCREASE IN SOUTHERLY FLOW MAY BUILD SEAS ON THE OCEAN
SCA CRITERIA.
WEDNESDAY...SUBSIDING SEAS WITH SUB-SCA CONDITIONS EXPECTED ATTM.
&&
.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FOR BERKS COUNTY, THE LEHIGH VALLEY
AND SOUTHEASTERN PENNSYLVANIA FROM NOON TODAY UNTIL 500 AM SUNDAY.
ALSO, THE FLOOD WATCH INCLUDES CECIL COUNTY IN MARYLAND AND NEW
CASTLE COUNTY IN DELAWARE.
WE ARE ANTICIPATING WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2.5
INCHES IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS ARE LIKELY. THE
LOWER SCHUYLKILL RIVER VALLEY IS PARTICULARLY VULNERABLE TO NEW
FLOODING DUE TO THE SATURATED CONDITIONS THERE. RADAR INDICATED
LOCALIZED RAINFALL AMOUNTS OF GREATER THAN 4 INCHES FROM AROUND
PHOENIXVILLE AND COLLEGEVILLE DOWN TO CONSHOHOCKEN DURING THE
HOURS AROUND MIDNIGHT.
GENERALLY, SMALL STREAMS AND CREEKS WILL BE MOST VULNERABLE
DURING THIS EVENT ALONG WITH AREAS OF POOR DRAINAGE. THE MAIN
RIVERS SUCH AS THE LEHIGH, THE SCHUYLKILL AND THE DELAWARE ARE NOT
EXPECTED TO FLOOD.
&&
.TIDES/COASTAL FLOODING...
A STRONG SOUTHEAST FLOW UP THE DELAWARE BAY WILL RESULT IN HIGHER
THAN NORMAL WATER LEVELS THIS EVENING INTO THE OVERNIGHT HOURS.
THE LATEST DBOFS/CBOFS MODEL RUNS KEEP WATER LEVELS SHY OF MINOR
TIDAL FLOODING LEVELS. WE NORMALLY BEGIN TO ISSUE STATEMENTS OR
ADVISORIES WHEN LEVELS EXCEED MINOR LEVELS BY 1/4 FOOT...SO WE ARE
GOING TO HOLD OFF FOR NOW. THERE IS NOT A GREAT DEAL OF ROOM FOR
ERROR...HOWEVER...SO PAY ATTENTION FOR POSSIBLE FUTURE UPDATES.
&&
.RIP CURRENTS...
THE MODERATE TO STRONG EAST TO SOUTHEAST FLOW WILL LEAD US TO
CONTINUE THE FORECAST FOR A HIGH RISK OF RIP CURRENTS THIS EVENING
ALONG THE NEW JERSEY SHORE. WE WILL KEEP THE RISK AT MODERATE FOR
THE DELAWARE BEACHES BASED ON OUTPUT FROM OUR LOCAL PROGRAM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ060>062-070-071-
101>106.
NJ...HIGH RIP CURRENT RISK UNTIL 10 PM EDT THIS EVENING FOR NJZ014-
024>026.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ430-431.
&&
SYNOPSIS...FRANCK/GORSE
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...FRANCK/GORSE
AVIATION...FRANCK/GORSE/O'HARA
MARINE...FRANCK/GORSE/O'HARA
HYDROLOGY...O'HARA
TIDES/COASTAL FLOODING...O'HARA
RIP CURRENTS...O'HARAHazardous weather outlook, Jun 27, 4:05 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 PM EDT SAT JUN 27 2015 NJZ001-007>010-012-013-015>023-027-PAZ054-055-282015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- 405 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL URBAN AND POOR DRAINAGE FLOODING. IF THUNDERSTORMS THIS EVENING...SOME COULD PRODUCE LOCALLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-024>026-282015- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 405 PM EDT SAT JUN 27 2015 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL URBAN AND POOR DRAINAGE FLOODING. IF THUNDERSTORMS THIS EVENING...ESPECIALLY FROM COASTAL ATLANTIC SOUTHWARD...SOME COULD PRODUCE LOCALLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-282015- DELAWARE BEACHES- 405 PM EDT SAT JUN 27 2015 ...TORNADO WATCH 364 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ012-015-019-020-282015- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 405 PM EDT SAT JUN 27 2015 ...TORNADO WATCH 364 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-PAZ060>062-070-071-101>106-282015- NEW CASTLE-CECIL-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 405 PM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 27, 5:03 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 503 PM EDT SAT JUN 27 2015 DEZ002>004-MDZ012-015-019-020-280000- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CHESTERTOWN...CENTREVILLE...EASTON...DENTON 503 PM EDT SAT JUN 27 2015 ...THREAT FOR DAMAGING WINDS AND TORNADOES THIS EVENING... AT 5 PM...A LINE OF THUNDERSTORMS WAS LOCATED OVER SOUTHERN MARYLAND AND SOUTHEASTERN VIRGINIA. THIS LINE IS MOVING NORTHEASTWARD AND EXPECTED TO IMPACT THE EASTERN SHORE OF MARYLAND AND SOUTHERN DELAWARE BETWEEN 6 PM AND 10 PM. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHERN DELAWARE AND EASTERN MARYLAND. PLEASE CONTINUE TO MONITOR CLOSELY FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION IF YOU ARE IN THE THREAT AREA THIS EVENING. JRK
Local storm report, Jun 27, 6:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG ROCK HALL 39.14N 76.24W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.
0626 PM TSTM WND DMG WORTON 39.27N 76.09W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1500440 PHI1500441
STAFFSpecial weather statement, Jun 27, 7:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT SAT JUN 27 2015
NJZ016>018-021-022-272330-
ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
701 PM EDT SAT JUN 27 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN SALEM...SOUTHEASTERN GLOUCESTER
AND NORTHEASTERN CUMBERLAND COUNTIES...
AT 700 PM EDT...A STRONG THUNDERSTORM WAS OVER LAUREL LAKE...OR NEAR
MILLVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM...WHICH MAY BRING
DOWN SMALL LIMBS AND BRANCHES.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...CUMBERLAND...HAMMONTON...BUENA...LAUREL
LAKE...WEYMOUTH...NEWFIELD...MALAGA...BRICKSBORO...MAURICETOWN...
SOUTH VINELAND...PORT ELIZABETH...MIZPAH...ELWOOD-MAGNOLIA...
WILLIAMSTOWN...FOLSOM AND COLLINGS LAKES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3955 7468 3928 7497 3928 7500 3929 7501
3928 7501 3929 7503 3930 7504 3931 7507
3930 7508 3933 7514 3968 7502
TIME...MOT...LOC 2300Z 205DEG 23KT 3936 7500
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 5:30 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 17 hr |
| Jun 27, 4:45 PM EDT | Special Marine Warning | PHI | 45 min | |
| Jun 27, 5:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jun 27, 5:30 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 7 hr |
| Jun 27, 6:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 27, 6:16 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jun 27, 7:08 PM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jun 27, 7:14 PM EDT | Flash Flood Warning | PHI | Atlantic, Cumberland | 4 hr |
| Jun 27, 7:20 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 27, 7:25 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 27, 7:35 PM EDT | Flash Flood Warning | PHI | Atlantic, Cumberland, Gloucester | 4 hr |
| Jun 27, 7:55 PM EDT | Flash Flood Warning | PHI | Atlantic, Camden, Gloucester | 4 hr |
| Jun 27, 7:56 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Ocean | 34 min |
| Jun 27, 7:59 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jun 26, 9:42 PM EDT | Areal Flood Advisory | PHI | Montgomery | 4 hr |
| Jun 26, 10:38 PM EDT | Areal Flood Advisory | PHI | Montgomery, Philadelphia | 3 hr |
| Jun 26, 10:59 PM EDT | Flash Flood Warning | PHI | Montgomery | 4 hr |
| Jun 26, 11:13 PM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 4 hr |
| Jun 26, 11:45 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 4 hr |
| Jun 27, 5:35 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 27, 5:21 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
| Jun 27, 5:48 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 42 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 47 min |
| Jun 27, 6:43 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 47 min |
| Jun 27, 7:42 PM EDT | Flash Flood Warning | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Jun 27, 7:29 PM EDT | Areal Flood Advisory | PHI | New Castle | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.